Ask A Question
Ask a Doctor and Get an Answer to Your Medical Question ASAP
Betahistine Medication Questions
Betahistine is known as an anti-vertigo medication. It is commonly used to treat people who have balance disorders and vertigo symptoms usually found in Miniere’s disease. The medication may come in the form of tablets or a solution. It is often taken orally and absorbed fairly quickly. The dosage of the medication may often be one tablet that is taken three times a day, after a meal. This type of medication may often cause many questions regarding the side effects and uses. Read below where some of the commonly asked questions regarding Betahistine have been answered by Experts.
Can Betahistine cause depression and fatigue in an individual?
Betahistine in some cases, may lead to depression and
if taken regularly. If the individual experiences these symptoms, he/she should consult a doctor and may need to stop the medication.
What are the common side effects of Betahistine?
Betahistine may not cause any serious side effects in a person. Some of the common side effects of the medicine are given below:
• Upset stomach
• Rash over the body and itching
• Loss of appetite
Would it be safe for an individual to drink alcohol if he/she has been taking Betahistine?
It normally would be safe for an individual to drink alcohol in moderate amounts if he/she has been taking Betahistine.
Can a person take Betahistine along with Statins and medication for blood pressure?
One may take Betahistine along with Statins without any side effects. It is also usually safe to take the medication along with medicines for
What kinds of medicines can a person take to cure spring time allergies if he/she is also taking Betahistine to treat Miniere’s Disease?
One may take any pill with a combination of paracetamol and
or phenyephrine. These medicines are antipyretic decongestants and can help to control the symptoms of the allergy. These medications are not
and hence are unlikely to cause any side effects.
What is the treatment for dizziness caused by Miniere’s disease?
The dizziness that is caused by Miniere’s disease may often be treated with a combination of medications and life style changes. One may take medication such as Betahistine, Lorzaepam, and
such as Propanolol and Intratympanic Gentamicin. Surgery of the inner ear may often be required in some cases. Out of these medications, Betahistine and Serc are often sold over the counter without needing a prescription. Apart from these medications, one may also have to make changes to the lifestyle such as restricting salt intake and opting for a diet that is low in salt, reducing the intake of coffee, chocolate, tea and alcohol.
Can Betaserc cause tinnitus?
Betahistine is an active ingredient in the medicine Betaserc. This ingredient may often lead to ringing in the ear or tinnitus if it is used for a long period of time. However, this may not be a serious side effect as the ringing goes down once the medication is stopped.
How can nausea and giddiness caused by vertigo be treated?
An individual may take medications such as Betahistine and Prochlorperazine. These medications can be used on a regular basis to control nausea and giddiness that may be caused by vertigo. The individual may also need to be examined for low blood pressure in order to ensure that this is not causing the giddiness.
Though Betahistine is a fairly safe drug with not many dangerous side effects, there are certain restrictions that you may have to follow when you take it. You may have questions about these restrictions and other queries about the medicine like correct dosage, side effects if any and how successful it is in treating your symptoms. You may ask an Expert if you have any of these, or other questions about Betahistine.
Recent Betahistine Questions
I have tinnitus in my right ear mainly. It come and gone for
I have tinnitus in my right ear mainly. It come and gone for the past 5 years about once per month for about 3-4 seconds but within last month it has virtually stayed with me. It's a medium pitched ring and sometimes its so loud that I can hear it over the fans, tv etc... It is generally worse with stress and tension. I have been diagnosed with GAD and hypochondriasis. Went to a doctor yesterday to clean out right ear but it has made no difference? On a separate issue (due to my anxiety symptoms) MRI scheduled next month for a head scan to rule out any neurological issues.
my ears have been humming for a month. i have some high frequency
my ears have been humming for a month.
i have some high frequency hearing loss.
before a got the humming in ears my blood pressure was always 150-155/80-90. at least the previous 3 weeks before a got the humming.
my question is..................could the ear humming have anything to do with this blood pressure range?
My ear is going nuts on me. Mostly pressure (like supersonic
My ear is going nuts on me. Mostly pressure (like supersonic boom from one year to another) but of course, tinnitus 24/7. It is progressively getting worse and I worry that I might lose hearing one day. Problem is, I have no idea what is aggravating the pressure. I read somewhere that salt makes it worse but it is not like I've been eating salty food. FYI, I did the hearing test and came back normal (this was done 3~4 months ago). MRIs came back normal. Some days are worse than other but seriously, it is getting worse. Will it ever get better? Any treatment other than diuretics and betahistine?
View More Medical Questions
9 Doctors are Online Right Now
Ask Your Own Medical Question
Ask Your Question Now
Ask a Medical question
Type Your Medical Question Here...
9 Doctors are Online Now
In The News
How JustAnswer Works:
Ask an Expert
Get a Professional Answer
Ask Followup Questions
100% Satisfaction Guarantee
Ask a Doctor
Get a Professional Answer. 100% Satisfaction Guaranteed.
9 Doctors are Online Now
Type Your Medical Question Here...
Disclaimer: Information in questions, answers, and other posts on this site ("Posts") comes from individual users, not JustAnswer; JustAnswer is not responsible for Posts. Posts are for general information, are not intended to substitute for informed professional advice (medical, legal, veterinary, financial, etc.), or to establish a professional-client relationship. The site and services are provided "as is" with no warranty or representations by JustAnswer regarding the qualifications of Experts. To see what credentials have been verified by a third-party service, please click on the "Verified" symbol in some Experts' profiles. JustAnswer is not intended or designed for EMERGENCY questions which should be directed immediately by telephone or in-person to qualified professionals.
Become a Professional
Terms of Service
Privacy & Security
© 2003-2015 JustAnswer LLC